Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 319, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 31, 2012, 4:16 PM CDT for Lamar County, Mississippi. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2012, 4:16 PM CDT (21:16 UTC)
- Expired
- May 31, 2012, 5:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lamar County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 4:41 PM CDT | TSTM WND DMG | 3 N Lumberton, MS | REPORTS OF SEVERAL TREES DOWN THROUGHOUT THE COUNTY. ALSO PEA SIZE HAIL REPORTED NORTH OF LUMBERTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1878 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS54 KJAN 312116
SVRJAN
MSC073-312215-
/O.NEW.KJAN.SV.W.0319.120531T2116Z-120531T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 515 PM CDT
* AT 416 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SUMRALL TO 10 MILES NORTHWEST
OF BAXTERVILLE TO 8 MILES SOUTH OF BAXTERVILLE MOVING EAST AT 15
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BAXTERVILLE BY 430 PM CDT...
LUMBERTON BY 450 PM CDT...
WEST HATTIESBURG BY 505 PM CDT...
PURVIS BY 510 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3099 8948 3101 8951 3100 8964 3143 8964
3143 8946 3135 8945 3134 8935 3101 8935
3100 8936 3100 8941 3097 8944 3097 8947
TIME...MOT...LOC 2116Z 270DEG 14KT 3142 8953 3119 8969
3097 8960
$$
192 follow-up statements
249
WWUS54 KJAN 312141
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT THU MAY 31 2012
MSC073-312215-
/O.CON.KJAN.SV.W.0319.000000T0000Z-120531T2215Z/
LAMAR MS-
441 PM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LAMAR COUNTY...
AT 441 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES EAST OF SUMRALL TO PURVIS TO LUMBERTON MOVING EAST AT 15
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WEST HATTIESBURG BY 450 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
&&
LAT...LON 3099 8948 3101 8951 3100 8964 3143 8964
3143 8946 3135 8945 3134 8935 3101 8935
3100 8936 3100 8941 3097 8944 3097 8947
TIME...MOT...LOC 2141Z 270DEG 14KT 3142 8942 3120 8941
3100 8943
$$
19354
WWUS54 KJAN 312207
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT THU MAY 31 2012
MSC073-312217-
/O.EXP.KJAN.SV.W.0319.000000T0000Z-120531T2215Z/
LAMAR MS-
507 PM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR LAMAR COUNTY WILL BE ALLOWED
TO EXPIRE AT 515 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT
THURSDAY EVENING FOR SOUTHEASTERN MISSISSIPPI.
LAT...LON 3099 8948 3101 8951 3100 8964 3143 8964
3143 8946 3135 8945 3134 8935 3101 8935
3100 8936 3100 8941 3097 8944 3097 8947
TIME...MOT...LOC 2207Z 270DEG 14KT 3142 8930 3120 8929
3100 8931
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:24 PM CDT, 52 minutes earlier.
Area forecast discussion, May 31, 3:24 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 324 PM CDT THU MAY 31 2012 .DISCUSSION... SHORT TERM (THROUGH SATURDAY NIGHT)... SEVERAL CLUSTERS OF CONVECTION ARE ONGOING ACROSS WESTERN AND CENTRAL PORTIONS OF THE CWA THIS AFTERNOON AS A DEEPENING UPPER TROUGH SWINGS ACROSS THE REGION TONIGHT THROUGH EARLY FRIDAY. THIS TROUGH WILL BRING A COLD FRONT THROUGH THE AREA ENTERING NWRN ZONES THIS EVENING AND EXITING THE SE ON FRIDAY MORNING. THE COLD FRONT CURRENTLY EXTENDS FROM JONESBORO TO LITTLE ROCK TO TEXARKANA. AHEAD OF THE FRONT...LATEST MESOANALYSIS CONTINUES TO INDICATE MLCAPES BETWEEN 1500-2500 J/KG WITH STEEPENING LOW LEVEL LAPSE RATES IN THE 8-9 C/KM RANGE ACROSS MUCH OF THE AREA. CURRENT FOCUS FOR CONVECTION EXTENDS FROM GRENADA SOUTHWARD ALONG I-55 INTO JACKSON...THEN TAILING BACK INTO SW MISSISSIPPI AND NE LOUISIANA. THIS AXIS SHOULD REMAIN THE PRIMARY FOCUS FOR STRONGER STORMS AS IT CONTINUES TO PUSH EAST THIS AFTERNOON. A NEW SEVERE TS WATCH HAS BEEN POSTED FOR REMAINING AREAS TO THE EAST ALONG AND SOUTH OF I-20. ELSEWHERE...FESTERING CONVECTION AND CLOUD DEBRIS HAVE FINALLY CLEARED OUT OF THE GOLDEN TRIANGLE AREA...BUT THE ATMOSPHERE HAS HAD LITTLE TIME TO RECOVER. DESPITE THIS...WILL NEED TO CLOSELY MONITOR ACTIVITY NEAR GRENADA PUSHING INTO THAT AREA AND CONSIDER A LOCAL EXTENSION OF THE SVR WATCH. PRECIP SHOULD TAPER OFF FAIRLY QUICKLY BEHIND THE FRONT...WITH A COOLER AND DRIER AIRMASS FILTERING INTO THE REGION BRINGING BELOW AVERAGE TEMPS TOMORROW AND TOMORROW NIGHT. THE SURFACE RIDGE WILL SHIFT EAST OF THE AREA ON SATURDAY...WITH SOUTHERLY FLOW RETURNING BRINGING MORE SEASONABLE TEMPERATURES. /DL/ LONG TERM...SUNDAY THROUGH THURSDAY...MODELS IN AGREEMENT IN THIS PERIOD THAT RIDGING OVER THE PLAINS WILL RESULT IN A RELATIVELY DRY MID LEVEL NW FLOW REGIME OVER THE CWA. MODELS DO SHOW A WEAK SHORTWAVE EMBEDDED IN THE FLOW COMING OUT OF AR SUNDAY...BUT DAMPENING AS IT APPROACHES THE MS RIVER. AT THE SURFACE RIDGE AXIS OVER THE NORTHERN GULF WILL KEEP DEEPER MOISTURE CUTOFF THROUGH MONDAY NIGHT...BUT WEAKENING DOES ENSUE THEREAFTER WITH PWATS APPROACHING 1.5 INCHES OVER THE AREA BY TUESDAY. A WEAK SURFACE FRONT TRIES TO BACKDOOR INTO NE MS BEFORE BECOMING STATIONARY DURING THE DAY TUESDAY. WITH THE INCREASE IN LOW LEVEL MOISTURE...BELIEVE ISOLATED TO SCATTERED CONVECTION WILL RESULT...ESPECIALLY OVER THE NE ALONG THE BOUNDARY AND BETTER MOISTURE POOLING. SPRAWLING MID/UPPER RIDGE DURING THE LATTER HALF OF THE WEEK WILL RESULT IN A RATHER WEAK FLOW PATTERN AND INCREASED DIFFICULTY IN NAILING DOWN ANY SHORTWAVES TO SPARK CONVECTION. WITH STATIONARY BOUNDARY OVER NE MS BECOMING INCREASINGLY HARD TO RESOLVE IN THE MODELS...WILL TAKE A MORE CLIMATOLOGICAL APPROACH AND KEEP SLIGHT CHANCE POPS WEDNESDAY AND THURSDAY./26/ && .AVIATION...THE LINE OF SHOWERS AND THUNDERSTORMS DEVELOPED AND MOVE THROUGH THE WESTERN PORTIONS OF THE CWA A LITTLE FASTER. A FEW SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 22Z FOR GLH. THE LINE OF STRONG TO SEVERE THUNDERSTORMS WAS MOVING THROUGH THE I-55 CORRIDOR...SO GWO...HKS/JAN WILL BE EXPERIENCING THUNDERSTORMS THROUGH 2130Z. VERY HEAVY RAINFALL AND GUSTY WINDS CANS BE EXPECTED. THE STORMS WILL IMPACT GTR...MEI AND HBG AROUND 23Z WITH THE SAME CONDITIONS. SHOWER AND THUNDERSTORM ACTIVITY WILL LINGER BEHIND THE LINE THROUGH 2Z. WITH STORM ACTIVITY MOVING FASTER THAN EXPECTED...WILL HAVE TO WATCH FOR FOG POTENTIAL AFTER MIDNIGHT WITH THE NEXT FORECAST. /07/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/07/26
Hazardous weather outlook, May 31, 2:06 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 206 PM CDT THU MAY 31 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 206 PM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION THIS AFTERNOON AND EVENING. THE ATMOSPHERE IS VERY MOIST AND UNSTABLE AHEAD OF AN APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZED HAIL...WIND GUSTS TO 70 MPH AND VERY HEAVY RAINFALL. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING. FREQUENT DANGEROUS LIGHTNING IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN.
In the hours before
Local storm report, May 31, 3:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 1 E MADISON 32.45N 90.09W
05/31/2012 MADISON MS LAW ENFORCEMENT
REPORTS OF A TREE DOWN ON RICE ROAD. ALSO PEA SIZE TO
DIME SIZE HAIL REPORTED NEAR LIBERTY PARK.
&&
DCOXLocal storm report, May 31, 3:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST MADISON 32.45N 90.11W
05/31/2012 E60 MPH MADISON MS BROADCAST MEDIA
REPORTED BY OFF DUTY BROADCAST METEOROLOGIST
0335 PM TSTM WND GST RIDGELAND 32.42N 90.13W
05/31/2012 E50 MPH MADISON MS LAW ENFORCEMENT
TREE DOWN AT INTERSECTION OF OLD CANTON ROAD AND NATCHEZ
TRACE PARKWAY
&&
AEGLocal storm report, May 31, 3:53 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TSTM WND DMG 4 WSW HAZLEHURST 31.85N 90.46W
05/31/2012 COPIAH MS EMERGENCY MNGR
REPORTS OF TREES AND POWERLINES DOWN THROUGHOUT SOUTHERN
COPIAH COUNTY.
&&
DCOXSpecial weather statement, May 31, 4:02 PM CDT, 14 minutes before
LAZ009-MSZ040-312145-
ISSAQUENA MS-EAST CARROLL LA-
402 PM CDT THU MAY 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT THU MAY 31 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 4 MILES WEST OF LAKE PROVIDENCE AT 402 PM
CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL ISSAQUENA COUNTY...AND CENTRAL EAST CARROLL PARISH
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3286 9134 3287 9133 3286 9132 3289 9130
3291 9097 3268 9096 3270 9134 3285 9134
TIME...MOT...LOC 2102Z 269DEG 14KT 3280 9124
19Local storm report, May 31, 4:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM LIGHTNING 6 NNW YAZOO CITY 32.93N 90.46W
05/31/2012 HUMPHREYS MS PUBLIC
REPORTS OF A TELEPHONE POLE AND TRANSFORMER HIT BY
LIGHTNING NEAR WOLF LAKE.
&&
DCOXLocal storm report, May 31, 4:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 1 E MADISON 32.45N 90.09W
05/31/2012 MADISON MS LAW ENFORCEMENT
REPORTS OF A TREE DOWN ON RICE ROAD. ALSO PEA SIZE TO
DIME SIZE HAIL REPORTED NEAR LIBERTY PARK. POWER OUT AT
TRAFFIC LIGHTS ALONG RICE ROAD.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 54 min |
| May 30, 7:10 PM CDT | Special Weather Statement | JAN | Lawrence | 40 min |
| May 30, 7:11 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| May 30, 8:08 PM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| May 30, 8:11 PM CDT | Special Weather Statement | JAN | Adams | 39 min |
| May 31, 6:42 AM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 31, 7:46 AM CDT | Flash Flood Warning | JAN | Hinds | 3 hr |
| May 31, 7:49 AM CDT | Special Weather Statement | JAN | Hinds | 46 min |
| May 31, 8:02 AM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 3 hr |
| May 31, 8:23 AM CDT | Special Weather Statement | JAN | Newton | 42 min |
| May 31, 9:42 AM CDT | Special Weather Statement | JAN | Newton | 43 min |
| May 31, 10:09 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 46 min |
| May 31, 12:16 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| May 31, 12:44 PM CDT | Special Weather Statement | JAN | Sharkey | 46 min |
| May 31, 1:07 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 53 min |
| May 31, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 63 min |
| May 31, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 50 min |
| May 31, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 50 min |
| May 31, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 39 min |
| May 31, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 67 min |
| May 31, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 62 min |
| May 31, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Webster | 66 min |
| May 31, 2:33 PM CDT | Special Weather Statement | JAN | Franklin | 57 min |
| May 31, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 31, 2:50 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| May 31, 2:55 PM CDT | Special Weather Statement | JAN | Attala, Leake, Madison | 60 min |
| May 31, 2:58 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Rankin and 1 more | 62 min |
| May 31, 3:09 PM CDT | Special Weather Statement | JAN | Lincoln | 41 min |
| May 31, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Leake, Madison, Scott | 63 min |
| May 31, 3:13 PM CDT | Special Weather Statement | JAN | Copiah | 42 min |
| May 31, 3:16 PM CDT | Special Weather Statement | JAN | Lawrence | 44 min |
| May 31, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Leake, Madison, Rankin, Simpson | 67 min |
| May 31, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 61 min |
| May 31, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 55 min |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 64 min |
| May 31, 4:02 PM CDT | Special Weather Statement | JAN | Issaquena | 43 min |
| May 31, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Smith | 66 min |
| May 31, 4:19 PM CDT | Special Weather Statement | JAN | Yazoo | 61 min |
| May 31, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 62 min |
| May 31, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Winston | 60 min |
| May 31, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Lauderdale | 55 min |
| May 31, 4:49 PM CDT | Flash Flood Warning | JAN | Scott | 116 min |
| May 31, 4:50 PM CDT | Special Weather Statement | JAN | Clay | 50 min |
| May 31, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 33 min |
| May 31, 5:01 PM CDT | Tornado Warning | JAN | Jasper, Newton | 34 min |
| May 31, 5:04 PM CDT | Tornado Warning | JAN | Newton | 34 min |
| May 31, 5:15 PM CDT | Special Weather Statement | JAN | Carroll, Holmes, Humphreys, Leflore | 60 min |
| May 31, 5:21 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 59 min |
| May 31, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jones, Lauderdale | 81 min |
| May 31, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 23 min |
| May 31, 5:40 PM CDT | Special Weather Statement | JAN | Lowndes | 60 min |
| May 31, 5:53 PM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| May 31, 6:40 PM CDT | Special Weather Statement | JAN | Choctaw | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.